# SDR GAIA9760A

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47062
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

KHA - FLT 465 - LRD-YIP - AFTER TAKEOFF THE 'RT GEAR UNSAFE' LIGHT DID NOT EXTINGUISH WHEN THE GEAR WAS RETRACTED.  THE CREW CYCLED THE LANDING GEAR SEVERAL TIMES AND DID NOT GET THE UNSAFE LIGHT TO GO OUT.  THE FLIGHT CREW RETURNED TO LRD AND MADE AN UNEVENTFUL LANDING.  THE AIRCRAFT WAS FERRIED TO OKC WITH THE GEAR DOWN.  INSPECTION DID NOT FIND ANY DEFECTS.  THE AIRCRAFT WAS JACKED AND THE GEAR WAS RETRACTED OPERATIONAL CHECK WAS NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
